# SDR USAA20100629SB107

- Difficulty date: June 26, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Engine: Ge CFM56*
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: WL202EED6
- Part serial: AE619057
- Condition: Faulty
- Location: Cockpit
- Part time: 64,492 hours, 44,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CLIMBING THROUGH 11,000 FEET OUT OF MIA, CREW REPORTED THE NR 2 ENGINE EGT WENT TO 1250 DEGREES.  CREW ACCOMPLISHED QRH PROCEDURES AND RETARDED NR 2 THROTTLE TO IDLE.  EGT REMAINED AT 1250 DEGREES.  JUST AS CREW WAS ABOUT TO SHUT DOWN THE NR 2 ENGINE, THE EGT GAUGE WENT TO ZERO DEGREES.  NO RED LIGHT OR LED LIGHTS ILLUMINATED.  FLIGHT RETURNED TO FIELD AT MIA AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  THE NR 2 ENGINE REMAINED AT IDLE THE ENTIRE TIME UNTIL ARRIVING AT THE GATE.  APPROXIMATE NR 2 ENGINE TIME AT IDLE WAS 25 MINUTES.  MAINTENANCE INSPECTED NR 2 ENGINE EGT HARNESS.  NO DEFECTS NOTED.  REMOVED AND REPLACED THE NR 2 ENGINE EGT INDICATOR.  RAN ENGINE AT POWER SETTINGS SEVERAL TIMES.  NO ABNORMAL INDICATIONS NOTICED.  REFERENCE: MM 77-21-02 AND 77-21-00.
